# SDR AALA20001198

- Difficulty date: July 10, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N731AA
- Make and model: Boeing 727227
- Aircraft serial: 20738
- Aircraft time: 73,446 hours, 47,467 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CRACK IN WEB FORWARD CARGO DOOR FRAME AT RIVET HOLE BETWEEN LOWER FORWARD DOOR STOP.  INSTALLED DOUBLER PER SRM 51-40-2, FIG 1 WITH MATERIAL 17.7 MT1050 KSI CAD PLATED .050 INCH SIZE 4 INCHES BY 10 INCHES APPROXIMATELY .  TYPE FASTENERS BAC30 FPE 8, 10, HILOCKS, BACC3OM 6, 8, 10, HILOCK COLLARS, BAC830LU3, SCREWS WITH BACN1036400.  (X)
